# SDR DL72E951126

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Sta 420 Rbl 56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT STA 42O, RBL 56 INCHES.  O/B SEATTRACK RIGHT SIDE CORRODED SAME LOC AS ITEM 1.  REPAIRED PER SRM 53-10-8 FIG 1.  FOUND AT HMV.
